MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 17X17 H6 US; MOBI-C CERVICAL DISC PROTHESIS

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 17X17 H6 US; MOBI-C CERVICAL DISC PROTHESIS
Catalog Number MB3776
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
A patient reported that they are considering having a fusion surgery because a mobi-c is "failing" after less than 5 years.Symptoms include pain in left arm, neck, back and chest, and numbness in the fingers of both hands.Further information is unavailable at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 udi number: only the gtin is available since the lot number is unknown.Additional information in d4: udi number and h6: component, investigation type, findings, and conclusions.Inspection the device was not returned and no photos were provided, so an evaluation is unable to be performed.Dhr review the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown surgical or patient factors.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
MOBI-C IMPLANT "M" STANDARD 17X17 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key19924206
Report Number3004788213-2024-00064
Device Sequence Number15479771
Product Code MJO
UDI-Device Identifier03662663002028
UDI-Public(01)03662663002028
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberMB3776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic